MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; NEURAL FUNCTION MEASURING SYSTEM

NIHON KOHDEN CORPORATION NEUROMASTER G1; NEURAL FUNCTION MEASURING SYSTEM
Model Number DC-200B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Inappropriate/Inadequate Shock/Stimulation (1574); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device shut down during a procedure.The customer reported there was an error message for a main unit failure and then the program would not close and it kept stimulating sseps when they were trying to close it.There was no patient harm.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).No patient harm was reported.
 
Additional Manufacturer Narrative
The customer reported that the device shut down during a procedure.The customer reported there was an error message for a main unit failure and then the program would not close and it kept stimulating sseps when they were trying to close it.There was no patient harm.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.D4: serial number: ni.H4: device manufacturer date: ni.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that while in the middle of obtaining the baseline data, the eeg tech stated that all signals went black and she got a "main unit failure" error message, then the system shut down.When trying to close the program, it kept stimulating sseps.The tech was able to reboot the device, which temporarily resolved the issue.The customer did not supply the system's serial number.No patient harm was reported.Investigation summary: the log files were requested for an nkc investigation, but they were not provided.The phenomenon could not be reproduced on the reported device where the phenomenon occurred.Nka requested that the investigation be suspended because the phenomenon could not be reproduced.Under normal use conditions, the issue could not be replicated during nkc testing in nkc's operating environment.However, it should be noted that when nkc intentionally dropped the power below 70v (low voltage), the main unit powered off and thus lead to a "main unit failure" error message.70v is not enough power to power the main unit.Trending for similar issues and devices will continue to be monitored by nk.The following fields contain no information (ni), as the customer was unable to provide this information: d4: serial number: ni.H4: device manufacturer date: ni.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that while in the middle of obtaining the baseline data, the eeg tech stated that all signals went black and she got a "main unit failure" error message, then the system shut down.When trying to close the program, it kept stimulating sseps.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).No patient harm was reported.

Brand Name
NEUROMASTER G1
Common Device Name
NEURAL FUNCTION MEASURING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21528217
Report Number8030229-2025-04755
Device Sequence Number9619141
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown